Open Access
Translator Disclaimer
May, 1980 The $n^{-2}$-Order Mean Squared Errors of the Maximum Likelihood and the Minimum Logit Chi-Square Estimator
Takeshi Amemiya
Ann. Statist. 8(3): 488-505 (May, 1980). DOI: 10.1214/aos/1176345004

Abstract

The $n^{-2}$ order mean squared errors of the maximum likelihood and the minimum chi-square estimator of the logit regression model are derived and the latter is shown to be superior for many parameter values considered. The maximum likelihood is shown to be better if the bias of each estimator is corrected to the order of $n^{-1}$; however, the difference is shown to be negligibly small in many practical situations.

Citation

Download Citation

Takeshi Amemiya. "The $n^{-2}$-Order Mean Squared Errors of the Maximum Likelihood and the Minimum Logit Chi-Square Estimator." Ann. Statist. 8 (3) 488 - 505, May, 1980. https://doi.org/10.1214/aos/1176345004

Information

Published: May, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0436.62032
MathSciNet: MR568716
Digital Object Identifier: 10.1214/aos/1176345004

Subjects:
Primary: 62F20
Secondary: 62F10, 62J05, 62P20

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 3 • May, 1980
Back to Top